# SDR CALA2025082708162

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 47,826 hours, 5,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEVERAL FAS REPRORTED FEELING LIGHT HEADED DURING FLT & AGAIN DURING DESCENT.  IT WAS REPORTED THAT DURING CREW DISEMBARKMENT,  NONE OF THE MEMBERS EXPRESSED CONCERN FOR THE  SYMPTOMS.  FOUND NO EVIDENCE OF ODORS, FLUIDS OR MAINTENANCE MESSAGES IAW AMM DMC-B787-A-45-11-00-49A-110B-A.  NOW OR IN PREVIOUS HISTORY OF LOGBOOK ENTRIES THAT WOULD CAUSE THIS PHYSIOLOGCAL EPISODE. IAW GMM 06-35-10.  INSTALLATION INSPECTED, FUNCTIONALLY CHECKED AND FOUND SATISFACTORY. REQUEST FURTHER OBSERVATION AND INFORMATION NEXT FLIGHT.
